# SDR ASAA2021100836223

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 39,350 hours, 11,287 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005968
- Condition: Leaking
- Location: #1 Engine
- Part time: 42,988 hours, 14,820 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF TSR 711216. #1 IDG FAULTED LEAK CHECK WITH #1 ENGINE IDLE RUN FOR 10 MINUTES FOUND IDG DRAIN LINE LEAKING ABOUT 39 DROPS PER MINUTE. REF AMM 71-71-00.  GROUNDED - YES. REMOVED AND REPLACED #1 IDG PER B737-800 AMM 24-11-11. OPS TEST AND LEAK TEST NORMAL. GROUND VERIFICATION SUCCESSFUL.
